Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

How To Treat Heartburn When You Are Hiv Positive

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

... Table of Contents Gut Basics The Gut and HIV Diarrhea and HIV Coping With Diarrhea Nausea, Vomiting and Anorexia Gas, Bloating and Heartburn Taking Care of Yourself Gut Basics The gut includes the stomach, small intestine, large intestine, rectum, and anus. It is also called the gastrointestinal or GI tract. The gut plays an important role in keeping
Ask the Experts

hep c hiv

hi.i have been successfully treated for hep c.but have cirrhosis now and i am suffering terribly with stomach problems .I asked the doc/registra could i have hiv/aids he said he doubts it as it would show in my LFT results.and dont worry about it,...
Barbara McGovern, M.D.

Response from Barbara McGovern, M.D.

Tufts University School of Medicine
...some time ago - so the overall news is great! Your stomach problems may be related to something quite different - like simply heartburn... Read more »

Heartburn

Hi Dr. Henry....I have read your article regarding this matter however, I do have one concern. My current cocktail consists of Viread, Videx(@250mg) and Isentress. I occasionally get very severe heartburn even though I try to avoid the "trigger"...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Though heartburn can be linked to pancreatitis often due to other condition (including s such as use of certain irritating drugs (ie aspirin or Read more »

Smokey The Bear (SMOKING and HIV, 2009)

Hey Doc.,I'm positive, a bit overweight (a bear, lol), and I smoke cigaretts. Do I really have to quit? Hell, I'm already HIV positive, aren't my Marlboros now a rather minor issue??? I'm doing OK on my HIV meds. My HIV doc hasn't mentioned my...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...sinuses, and throat. Nicotine gum and lozenges can cause mouth soreness when used as directed, and can also lead to hiccups, heartburn, and gastrointestinal upset if chewed and swallowed like normal gum or candy. Nicotine is metabolized by the... Read more »

Reyataz, Norvir & Truvada

Hello I have been HIV + for 3 years now i am resistant to NNRTI's so can not take atripla. My doctor though the best would be Reyata Norvir & Tuvada I have been on it for one week and have a all day headache heartburn and burping. I know i cant...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...infection of the stomach (which can be more definitely treated)? Ritonavir boosted protease inhibitors can cause or aggravate heartburn stymptoms in some patients. As you situation highlights one has to be careful when using acid lowering drugs... Read more »
Articles
The Well Project

HIV Drug Chart/Overview

...Boosted,* # ofDoses/Day: 2 (more common) Common Side Effects: Nausea, vomiting, diarrhea, abdominal pain, heartburn,headaches, fatigue, insomnia, skin rash, dry skin, hair loss, elevatedbilirubin, increased cholesterol,... Read more »
AIDS InfoNet

Clarithromycin (Biaxin)

...Are the Side Effects? The side effects of clarithromycin mostly affect the digestive system. They include diarrhea, nausea, heartburn and pain in the abdomen. Some people get headaches or rash. Very few people who take clarithromycin get these... Read more »
AIDS InfoNet

Saquinavir (Invirase)

...saquinavir are usually mild. Most people can take it with no problems. However, some people get nausea, diarrhea, upset stomach, and heartburn. When ritonavir is used to boost saquinavir, people may experience some ritonavir side effects (see ... Read more »
The Well Project

Did You Just Test HIV Positive?

...take charge of your health and have the best chance to slow or prevent disease progression. Getting informed about HIV and its treatment will help you make the best of your situation. An important factor in getting good care and treatment is to... Read more »
Connect With Others

I am HIV positive, I tested positive a year ago.

Posted by DELRAELADAMSCH, 1 Reply
... Hello I am HIV Positive and I have been taking the necessary medication and I tested positive a year ago. Read more »

Am I Infected

Posted by delhiguy, 3 Replies
I am 30 YO guy. Worried that I may have got infected. I met this friend of mine on 5th of Dec 2010 which was just a causual meeting after 5 years. After having drinks she started touching me and I got aroused and we end up mating. While in act, she... Read more »

It'z HIV positive so look 4 the positive side

Posted by lilmisskathy
...things dont go the way there supost to bt we learn to get over it things happen 4 a reson i dont blame my real mom for given me HIV in fact I love her for it ... itz made me who i am its apart of me.. it might not be good bt thatz why i take... Read more »

Chronic Tonsil Cheese

Posted by brent4861, 10 Replies
...throat isn't sore and I was surprised. I went online to google.com to search and found out that kids get this and people with AIDS. This isn't able to be affected by antibiotic at all times cause it hides or something like that. I called my... Read more »